| Catalog Number |
01.18.432 |
| Health Effect - Clinical Code |
Joint Disorder (2373)
| Date of Event |
07/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 21 july 2020 lot 1907539: (b)(4) items manufactured and released on 26-nov-2019.Expiration date: 2024-11-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any other similar reported event.
Event or Problem Description
The patient came in 1 month after the primary surgery reporting instability due to a subsided stem.The surgeon revised the stem, linear, and head.The surgery was completed successfully.